The arc length variational formula on the exponential manifold

Fengyun Zhang, Huafei Sun, Lin Jiu, Linyu Peng

Research output: Contribution to journalArticlepeer-review


In this paper, we mainly consider the first and second arc length variational problems on the exponential statistical manifold, and give the variational formulae.

Original languageEnglish
Pages (from-to)1101-1112
Number of pages12
JournalMathematica Slovaca
Issue number5
Publication statusPublished - 2013 Oct
Externally publishedYes


  • Fisher metric
  • arc length variation
  • exponential manifold

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The arc length variational formula on the exponential manifold'. Together they form a unique fingerprint.

Cite this